diabetes-icon

Fall of sugar levels

Sir,my father is diabetic since 11 years He used to have very high levels of sugar Doctor thus suggested him to use insulin The problem is now a days his sugar levels are falling suddenly and his feet are also swollen Kindly tell us the possible reason behind these abnormalities
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Fall of sugar levels

doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
The treatment of Diabetes is not that simple. There are many classes of Diabetic Drugs. It depends on extent of Diabetes and complications to decide medicine for the Diabetic person.

Dosages are also decided upon depending on your acute and chronic sugar levels, fasting sugar levels, post prandial sugar levels, urine sugar levels , urine MICROALBUMIN levels, urea and creatinine levels.

So , a complete Diabetic profile needs to be done to reach for the best drugs and proper dosages.


Here is the list of Tests, please get them done and follow up with me.I will do the best and give you a proper treatment.



1. HBA1C.



2. SUGAR - Fasting and PP.



3. Urine - Routine and MICROSCOPY.



4. Urine MICROALBUMIN.



5. Urea and Creatinine.

6. Lipid Profile.

Follow up with the reports . I will set up a wonderful treatment plan to control your sugar levels.

Additionally I will also make a customised Dietary plan for you to take care of your Sugar levels naturally.



Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
DR .V.HARI PRASAD Chittoor | General Physician
Answered
May be wrong dosage,wrong site, and in appropriate schedule of insulin injection 💉.swollen leg ,i need physical and certain investigations to come to conclusion.
Next Steps
visit diabetic clinic for for 2-3'days for best result
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello..... From how long he is been on insulin?? In hospital insulin in given in titrated dose considering blood glucose chart.. Variation of blood glucose level occurs in infection , dietary change ...swalloned feet suggestive of pitting edema, could be due to organ dysfunction. Consult general physician soon.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO